Positive Solutions to Nonlinear Higher-Order Nonlocal Boundary Value Problems for Fractional Differential Equations
Mujeeb Ur Rehman and
Rahmat Ali Khan
Abstract and Applied Analysis, 2010, vol. 2010, 1-15
Abstract:
We study existence of positive solutions to nonlinear higher-order nonlocal boundary value problems corresponding to fractional differential equation of the type ð ‘ ð ’Ÿ ð ›¿ 0 + ð ‘¢ ( ð ‘¡ ) + ð ‘“ ( ð ‘¡ , ð ‘¢ ( ð ‘¡ ) ) = 0 , ð ‘¡ ∈ ( 0 , 1 ) , 0 < ð ‘¡ < 1 . ð ‘¢ ( 1 ) = ð ›½ ð ‘¢ ( 𠜂 ) + 𠜆 2 , ð ‘¢ î…ž ( 0 ) = ð ›¼ ð ‘¢ î…ž ( 𠜂 ) − 𠜆 1 , ð ‘¢ î…Ÿ ( 0 ) = 0 , ð ‘¢ î… ( 0 ) = 0 ⋯ ð ‘¢ ( ð ‘› − 1 ) ( 0 ) = 0 , where, ð ‘› − 1 < ð ›¿ < ð ‘› , ð ‘› ( ≥ 3 ) ∈ â„• , 0 < 𠜂 , ð ›¼ , ð ›½ < 1 , the boundary parameters 𠜆 1 , 𠜆 2 ∈ â„ + and ð ‘ ð · ð ›¿ 0 + is the Caputo fractional derivative. We use the classical tools from functional analysis to obtain sufficient conditions for the existence and uniqueness of positive solutions to the boundary value problems. We also obtain conditions for the nonexistence of positive solutions to the problem. We include examples to show the applicability of our results.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/501230.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/501230.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:501230
DOI: 10.1155/2010/501230
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().